You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Critical Percolation on any Nonamenable Group Has no Infinite Clusters
Itai Benjamini, Russell Lyons, Yuval Peres and Oded Schramm
The Annals of Probability
Vol. 27, No. 3 (Jul., 1999), pp. 1347-1356
Published by: Institute of Mathematical Statistics
Stable URL: http://www.jstor.org/stable/2652805
Page Count: 10
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
We show that independent percolation on any Cayley graph of a nonamenable group has no infinite components at the critical parameter. This result was obtained by the present authors earlier as a corollary of a general study of group-invariant percolation. The goal here is to present a simpler self-contained proof that easily extends to quasi-transitive graphs with a unimodular automorphism group. The key tool is a "mass-transport" method, which is a technique of averaging in nonamenable settings.
The Annals of Probability © 1999 Institute of Mathematical Statistics